# SDR ASAA0380779

- Difficulty date: November 19, 2003
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 5936071501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND CORROSION ON INTERCOSTAL AT LONGERON 29L FROM STATION 617-636.  REPAIR IAW SRM.  (M)
